Applications of functions of a complex variable to calculations of three-dimensional fields
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 113-116
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1978_4_a13,
author = {A. I. Knyaz'},
title = {Applications of functions of a~complex variable to calculations of three-dimensional fields},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {113--116},
year = {1978},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1978_4_a13/}
}
A. I. Knyaz'. Applications of functions of a complex variable to calculations of three-dimensional fields. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1978), pp. 113-116. http://geodesic.mathdoc.fr/item/IVM_1978_4_a13/